Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 183, NWS Midland/Odessa, TX

July 7, 2016Ector County, Midland County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jul 7, 2016, 8:57 PM CDT for Ector County, Midland County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 8:57 PM CDT (01:57 UTC)
Expired
Jul 7, 2016, 9:30 PM CDT
In force
33 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Ector County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 16 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
3424 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

350 
WUUS54 KMAF 080157
SVRMAF
TXC135-329-080230-
/O.NEW.KMAF.SV.W.0183.160708T0157Z-160708T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
857 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MIDLAND COUNTY IN WESTERN TEXAS...
  EAST CENTRAL ECTOR COUNTY IN WESTERN TEXAS...

* UNTIL 930 PM CDT

* AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDLAND
  INTERNATIONAL AIR AND SPACE PORT...OR 8 MILES EAST OF
  ODESSA...NEARLY STATIONARY.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ODESSA...MIDLAND INTERNATIONAL AIR AND SPACE PORT...
  MISSION DORADO...WARFIELD AND ODESSA SCHELEMEYER FIELD.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 116 AND 128.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3179 10238 3193 10238 3193 10220 3179 10220
TIME...MOT...LOC 0156Z 240DEG 37KT 3189 10222 

HAIL...<.75IN
WIND...70MPH
 
$$

44
1 follow-up statement
685 
WWUS54 KMAF 080212
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
912 PM CDT THU JUL 7 2016

TXC135-329-080230-
/O.CON.KMAF.SV.W.0183.000000T0000Z-160708T0230Z/
MIDLAND TX-ECTOR TX-
912 PM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL MIDLAND AND EAST CENTRAL ECTOR COUNTIES...

AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTTON FLAT...OR
NEAR MIDLAND...MOVING NORTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ODESSA...MIDLAND INTERNATIONAL AIR AND SPACE PORT...MISSION DORADO...
WARFIELD AND ODESSA SCHELEMEYER FIELD.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 116 AND 128.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3179 10238 3193 10238 3193 10220 3179 10220
TIME...MOT...LOC 0212Z 240DEG 37KT 3198 10205 

HAIL...<.75IN
WIND...70MPH
 
$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:26 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 7, 6:26 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
626 PM CDT THU JUL 7 2016

.DISCUSSION...

See 00z aviation discussion below.

&&

.AVIATION...

Thunderstorms will continue across the area for the next few
hours; otherwise, VFR conditions are expected for the next 24
hours. Gusty winds and low visibilities will be possible with
these storms. Winds are expected to remain elevated through the
evening hours out of a generally southerly direction before
weakening and again becoming elevated out of the south tomorrow
afternoon.

&&

.PREV DISCUSSION... /issued 154 PM CDT THU JUL 7 2016/

DISCUSSION...

Our streak of 100 degree days will continue another day as the
temperature at Midland Intl is already 101 as of 2 PM. The upper
level ridge remains in place across the southern U.S. stretching
from CA to FL while a mid level thermal ridge continues to bring
intense heat to our region. The thermal ridge is expected to
weaken slightly which should allow for temperatures to cool
a bit the next few days. As it appears now, the Heat Advisory
will not need to be extended as high temperatures are forecast to
fall below the criteria. The only possible exception is along the
Rio Grande where temperatures continue to reach above 110 degrees.

Severe storms developed across the region yesterday again, some of
which contained wind gusts over 80 mph! Storms will develop this
afternoon along a sfc trough and theta-e axis that lies along the
NM/TX state line down to the Davis Mountains. Convection will spread
north and east through the evening before dissipating around
sunset. Damaging winds are likely with these storms due to the
very dry sub-cloud layer.

An upper level disturbance moving north around the upper ridge will
impact the area Friday into the weekend. This will lead to more
scattered showers and thunderstorms Friday afternoon with
temperatures cooling several degrees from today. Slow movement of
storms could lead to locally heavy rainfall and flash flooding. Mid
level moisture doesn't look to go anywhere next week so expect a
continued chance for storms along with temperatures above normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     76  98  76  97 /  20  30  40  20
Carlsbad                       76 105  74 105 /  20  30  20  20
Dryden                         77 101  78  99 /  10  20  20  20
Fort Stockton                  76 101  77 100 /  30  40  20  30
Guadalupe Pass                 73  94  72  95 /  30  30  20  20
Hobbs                          74 101  73 100 /  30  40  30  20
Marfa                          68  93  71  92 /  30  50  30  40
Midland Intl Airport           79 101  79 100 /  20  40  30  20
Odessa                         79 101  79  99 /  20  40  30  20
Wink                           77 103  76 103 /  30  40  20  20

&&

.MAF Watches/Warnings/Advisories...
NM...Heat Advisory until 7 PM MDT this evening for Central Lea County-
     Eddy County Plains-Guadalupe Mountains of Eddy County-
     Northern Lea County-Southern Lea County.

TX...Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for Andrews-
     Big Bend Area-Crane-Davis/Apache Mountains Area-Ector-
     Gaines-Guadalupe Mountains-Loving-Marfa Plateau-Midland-
     Pecos-Presidio Valley-Reeves County and Upper Trans Pecos-
     Upton-Van Horn and Highway 54 Corridor-Ward-Winkler.

&&

99/99/
Hazardous weather outlook, Jul 7, 1:41 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
141 PM CDT THU JUL 7 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
141 PM CDT THU JUL 7 2016 /1241 PM MDT THU JUL 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY REMAINS IN EFFECT UNTIL EARLY EVENING FOR
LOCATIONS ALONG AND WEST OF A LAMESA, GREENWOOD, RANKIN,
BAKERSFIELD AND BIG BEND LINE. HIGH TEMPERATURES OF 107 TO 112
WILL BE COMMON OVER LOCATIONS ALONG AND WEST OF THE PECOS RIVER,
EXCEPT IN THE MOUNTAINS WHERE READINGS OF 96 TO 101 ARE EXPECTED.
HIGHS WILL BE 102 TO 107 DEGREES TO THE EAST OF THE PECOS RIVER.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP N THE DAVIS/GLASS
MOUNTAINS, MARFA PLATEAU AND SURROUNDING AREAS THIS AFTERNOON, WITH
MORE ISOLATED THUNDERSTORMS POSSIBLE OVER THE SOUTHEAST NEW MEXICO
PLAINS, TRANS PECOS, AND STOCKTON PLATEAU. ADDITIONAL STORMS
COULD SPREAD INTO THE PERMIAN BASIN LATE THIS AFTERNOON AND
EVENING. STRONG THUNDERSTORMS COULD OCCUR OVER THE HIGHER TERRAIN
AND PRODUCE GUSTY WINDS TO 50 MPH, BUT OVER THE REST OF THE AREA,
SOME STORMS COULD PRODUCE SEVERE WIND GUSTS OF 60 TO 75 MPH DUE TO
THE INTENSE HEAT. BRIEF HEAVY RAINFALL AND PERHAPS SMALL HAIL
COULD OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT MOST OF THE FORECAST
AREA FRIDAY AND FRIDAY NIGHT.  EVEN THOUGH TEMPERATURES WILL NOT BE
QUITE AS HOT AS PREVIOUS DAYS, STRONG TO SEVERE WIND GUSTS WILL BE
POSSIBLE WITH THESE STORMS.  IN ADDITION, HAIL, FREQUENT LIGHTNING
STRIKES, AND LOCALIZED HEAVY RAINFALL AND FLASH FLOODING WILL ALSO
BE OF CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jul 7, 6:39 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
639 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             FORT STOCKTON           30.89N 102.89W
07/07/2016  E1.75 INCH       PECOS              TX   PUBLIC

&&

MSCHULDT
Special weather statement, Jul 7, 6:52 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
652 PM CDT THU JUL 7 2016

TXZ061-067-068-080045-
WARD TX-ECTOR TX-CRANE TX-
652 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRANE...SOUTH
CENTRAL ECTOR AND EASTERN WARD COUNTIES UNTIL 745 PM CDT...

AT 652 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF IMPERIAL...OR 13 MILES WEST OF CRANE...MOVING
NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TUBBS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND.

&&

LAT...LON 3143 10248 3135 10262 3156 10277 3167 10254
TIME...MOT...LOC 2352Z 146DEG 16KT 3142 10259

44
Special weather statement, Jul 7, 7:03 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
703 PM CDT THU JUL 7 2016

TXZ061-080045-
ECTOR TX-
703 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ECTOR COUNTY UNTIL 745 PM
CDT...

AT 703 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PENWELL...OR 9 MILES WEST OF WEST ODESSA...MOVING NORTHEAST AT
15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ODESSA...WEST ODESSA AND ODESSA SCHELEMEYER FIELD.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 104 AND 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND.

&&

LAT...LON 3171 10279 3189 10279 3208 10229 3180 10229
TIME...MOT...LOC 0003Z 239DEG 11KT 3181 10265

44
Special weather statement, Jul 7, 7:06 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
706 PM CDT THU JUL 7 2016

TXZ068-069-075-080045-
CRANE TX-UPTON TX-PECOS TX-
706 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRANE...NORTHEASTERN
PECOS AND WESTERN UPTON COUNTIES UNTIL 745 PM CDT...

AT 706 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF IMPERIAL...OR 11 MILES SOUTHWEST OF CRANE...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRANE AND CORDONA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND.

&&

LAT...LON 3116 10251 3125 10266 3151 10250 3135 10231
TIME...MOT...LOC 0006Z 207DEG 15KT 3129 10251

44
Special weather statement, Jul 7, 8:53 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
853 PM CDT THU JUL 7 2016

TXZ061-062-080230-
ECTOR TX-MIDLAND TX-
853 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MIDLAND AND
SOUTHEASTERN ECTOR COUNTIES UNTIL 930 PM CDT...

AT 852 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ODESSA...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...WEST ODESSA...COTTON FLAT...
MIDLAND INTERNATIONAL AIR AND SPACE PORT...SKYWEST AIRPORT...
ODESSA SCHELEMEYER FIELD...MISSION DORADO...
WARFIELD AND MIDLAND AIRPARK.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 113 AND 137.

LAT...LON 3172 10240 3190 10246 3208 10212 3184 10197
TIME...MOT...LOC 0152Z 222DEG 12KT 3188 10233

82
Special weather statement, Jul 7, 8:54 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
854 PM CDT THU JUL 7 2016

TXZ046-047-051-052-080245-
HOWARD TX-BORDEN TX-MARTIN TX-DAWSON TX-
854 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BORDEN...
NORTHWESTERN HOWARD...MARTIN AND SOUTHEASTERN DAWSON COUNTIES UNTIL
945 PM CDT...

AT 854 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LENORAH...OR 13 MILES NORTH OF STANTON...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LENORAH...BROWN...KNOTT...STANTON MUNICIPAL AIPORT...
TARZAN AND GRADY.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 171 AND 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND.

&&

LAT...LON 3210 10220 3231 10220 3257 10160 3222 10156
TIME...MOT...LOC 0154Z 250DEG 37KT 3231 10186

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:03 PM CDTSpecial Weather StatementMAFEctor42 min
Jul 7, 7:06 PM CDTSpecial Weather StatementMAFCrane39 min
Jul 7, 8:49 PM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Jul 7, 8:53 PM CDTSpecial Weather StatementMAFMidland37 min
Jul 7, 8:54 PM CDTSpecial Weather StatementMAFMartin51 min
Jul 7, 9:04 PM CDTSevere Thunderstorm WarningMAFMartin41 min
Jul 7, 9:28 PM CDTSpecial Weather StatementMAFWard47 min
Jul 7, 9:47 PM CDTSpecial Weather StatementMAFHoward43 min
Jul 8, 4:09 PM CDTSpecial Weather StatementMAFPecos51 min
Jul 8, 4:58 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Scurry47 min
Jul 8, 5:03 PM CDTSpecial Weather StatementMAFCochran42 min
Jul 8, 5:23 PM CDTSpecial Weather StatementMAFPecos52 min
Jul 8, 6:05 PM CDTAreal Flood AdvisoryMAFPecos3 hr
Jul 8, 6:11 PM CDTSpecial Weather StatementMAFCrane49 min
Jul 8, 6:19 PM CDTSevere Thunderstorm WarningMAFBrewster25 min
Jul 8, 6:24 PM CDTSpecial Weather StatementMAFHoward51 min
Jul 8, 6:40 PM CDTAreal Flood AdvisoryMAFHoward, Mitchell3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.